It is currently Thu Apr 24, 2014 4:42 am

News News of Low Dose Naltrexone

Site map of Low Dose Naltrexone » Forum : Low Dose Naltrexone

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

LDN and depression?

Hi,
I know this board is about MS, but I was wondering if any of you who have had experience with LDN could report on whether it had an effect on any mood symptoms you might have been experiencing, either as a result of your illness/treatment or due to longstanding depression / bipolar / mental illness.
Thanks!
Read more : LDN and depression? | Views : 2396 | Replies : 7


We The People LDN White House Petition

While 1000s of people with MS have been taking LDN for years with good results,
there continues to be a reluctance by many neurologists to prescribe it for
their patients because LDN has not been approved by the FDA for multiple
sclerosis.

To be approved, a clinical trial needs to be conducted yielding positive
results. No private drug company is willing to invest millions in a LDN
clinical trial due to the fact LDN is ...
Read more : We The People LDN White House Petition | Views : 1144 | Replies : 2


ldn and crab drugs

I must go off tysabri as i carry the virus that predisposes me to pml---I want to go on ldn, but since my ms was rather aggressive, i am contemplating a crab and ldn-------can they co-exist?
Read more : ldn and crab drugs | Views : 1389 | Replies : 6


Watch the video on this site to understand how LDN works!!!

I hope this is okay to post. :-D
CD

This site explains how LDN works. Click on video and put your sound on.

http://www.ldnscience.org/
Read more : Watch the video on this site to understand how LDN works!!! | Views : 1111 | Replies : 2


Anyone get Bells Palsy after starting LDN?

Hi,

I started LDN at 1mg about three weeks ago, three days after this I developed Bells Palsy, along with this I have extreme fatigue and dizzyness.

The Bells is still with me but is not as bad as the first couple of weeks, I have some movement in my face but still need a straw for drinking.

I wonder if this is is a side effect of the LDN, I have never had Bells ...
Read more : Anyone get Bells Palsy after starting LDN? | Views : 1924 | Replies : 10


LDN after CCSVI venoplasty?

Have any of you taken LDN after venoplasty? If so what is your experience ? Symptoms? MRI results? How much do you take and for how long? Any side effects? Cost?
Read more : LDN after CCSVI venoplasty? | Views : 1749 | Replies : 11


Spanish LDN - some info that may help others...

Hi,
Well after the rather useless info here, I managed to read the Spanish foros on how to get LDN.
There are NO compounding farmacias in mainland Spain.
You have to get your hands on a packet of 50mg Naltrexone and do it at home, but this is what I've been doing for 2 years, so no problem.

To obtain the Naltrexone, you can talk a farmacist into selling it to you, or get a ...
Read more : Spanish LDN - some info that may help others... | Views : 1199 | Replies : 1


hives and skin reactions from LDN

Hi....I have been taking LDN, 2.5 for 16 months. About 3 months after I started taking it, I was developing red bumps that would break open and become sores but only on my legs. A dermatologist biopsied the sores and told me they are a reaction to either the LDN or the copaxone (which I also take). My neurologists insists it is not the copaxone . I believe it is the LDN. These red bumps ...
Read more : hives and skin reactions from LDN | Views : 1277 | Replies : 3


I've run out of LDN, can anyone help?

Hi,
I've been on LDN for 2 1/2 years. It's been a pretty good experience, all in all.
(I've also been on Rebif since 2000 and it's been very successful).
I ran out of LDN two weeks ago and I can't afford to buy more. I've tried to see if I can buy a packet of Naltrexone (or ReVia) but the prices are unbelievable.
I can't afford a private prescription and believe it or not, ...
Read more : I've run out of LDN, can anyone help? | Views : 1082 | Replies : 2


What would you do first if you could do it all over again?

I am a 27 year-old female. I am in the Air Force and as of last year have totally stopped preforming my duties as an Air Traffic Controller due to my symptoms. I have vertigo, blurred vision and am tired all the time. I was recently told by my neurologist that after two MRI's I have more lesions than before, but he still will not diagnose me with MS. I have read on here and ...
Read more : What would you do first if you could do it all over again? | Views : 1471 | Replies : 8


 

Login  •  Register


Statistics

Total posts 216632 • Total topics 22133 • Total members 13919